MathSciNet Relay Station
MathSciNet bibliographic data
MR2136653 (2006i:35312) 35Q53 (34B05 37K10)
Fokas, A. S.; Pelloni, B. Boundary value problems for Boussinesq type systems. Math. Phys. Anal. Geom. 8 (2005), no. 1, 59–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement